MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 WOUND DRAIN

C.R. BARD, INC. (COVINGTON) -1018233 WOUND DRAIN
Model Number 0070310
Medical Device Problem Code Unclear Information (4052)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the drain device was found not to be graduated after use.There is no black scale on the drain tube.Per additional information via email from (b)(4) on 23sep2020, there is no black scale on the surface of the drain.
 
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing-related.Visual inspection noted one silicone bulb evacuator was received with 2 drainage tubes.Visual evaluation noted that there were no markings on either of the drainage tubes.This fails to meet specifications as the markings should be neatly inked and must not get unpainted.The markings should have been on the drain per specifications.Although the reported event was confirmed, a root cause could not be determined.A potential root cause for this failure could be omitted operation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not performed because labeling could not have prevented the reported failure.
 
Event or Problem Description
It was reported that the drain device was found not to be graduated after use.There was no black scale on the drain tube.Per additional information via email from ibc on 23sep2020, there was no black scale on the surface of the drain.

Brand Name
WOUND DRAIN
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10623631
Report Number1018233-2020-06326
Device Sequence Number11483224
Product Code GBX
UDI-Device Identifier00801741049460
UDI-Public(01)00801741049460
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number0070310
Device Catalogue Number0070310
Device Lot NumberNGDT2486
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2020
Initial Date Received by Manufacturer 09/11/2020
Supplement Date Received by Manufacturer01/13/2021
Initial Report FDA Received Date10/02/2020
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1